# SDR 30650509

- Difficulty date: May 9, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N102LN
- Make and model: Snias AS350B3
- Aircraft serial: 3065
- Aircraft time: 2,340 hours, 1,051 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,340 hours, 7,487 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT AND CREW SMELLED BURNING ODOR AND MADE PRECAUTIONARY LANDING AT HELIPAD. MAINTENANCE WAS CALLED MECHANIC INSPECTED AIRCRAFT AND FOUND NO DEFECTS, AIRCRAFT WAS RETURNED TO SERVICE.
